# SDR DALA2019101405895

- Difficulty date: October 12, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 95,003 hours, 12,995 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BRAKE FIRE RT MLG WHEN A/C STOPPED AT GATE.  EXTINGUISHED FIRE.  NO DAMAGE, DISCOLORATION OR BLISTERING FOUND ON AXLES.  COMPLIED WITH HEAT DAMAGE INSPECTION AND REPLACED RMLG WHEELS AND BRAKES.
